Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Persisting fever. Have tuberculosis. How to bring down the fever?

Hi My name is Aristotle Espiritu. I need to know why my mother s fever last long for 4 months already from the first day we knew that she has tubercolosis disease. Her fever attacked at night but eventually it is now consistent. She s took the fixcom 4 for 4months now she s taking bifix. What could be the possible cause of her fever until now? I m hoping that you can give time to answer my question. This is very important to me for my mother. Thank you very much.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The symptoms of tuberculosis do take some time to resolve. However if after 4 months of ant tb treatment if the fever is still coming then you need to visit a pulmonologist for re evaluation of the causes of slow response. Does she have any chest symptoms? For chest complaints investigations like sputum afb smear, xray chest and bronchoscopy may be required. Also confirm the doses of the medications as per her weight with a pulmonologist.
Dr. Mishra
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor